# SDR ALGA013010457AL

- Difficulty date: January 30, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- Aircraft time: 12,806 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 204841PHI
- Part serial: 0157
- Condition: Seized
- Location: Mlg Floats
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3 YR FLOAT SYS FUNCTION CHECK, PULL CABLE WAS ACTUATED AND PLUNGER CAME COMPLETELY OUT OF FLOAT VALVE BUT VALVE FAILED TO OPEN CAUSING TEST TO FAIL.  MX REPLACED FLOAT BOTTLE.
